Razavi, S. Samira, Parvaneh Masiha, Hashem. (1399). Solution of operator equations and proof of Kannan mapping theorem and Chatterjea-type mapping theorem in C^*-algebra valued S_b-metric spaces. , 6(28), 97-104.
S. Samira Razavi; Hashem Parvaneh Masiha. "Solution of operator equations and proof of Kannan mapping theorem and Chatterjea-type mapping theorem in C^*-algebra valued S_b-metric spaces". , 6, 28, 1399, 97-104.
Razavi, S. Samira, Parvaneh Masiha, Hashem. (1399). 'Solution of operator equations and proof of Kannan mapping theorem and Chatterjea-type mapping theorem in C^*-algebra valued S_b-metric spaces', , 6(28), pp. 97-104.
Razavi, S. Samira, Parvaneh Masiha, Hashem. Solution of operator equations and proof of Kannan mapping theorem and Chatterjea-type mapping theorem in C^*-algebra valued S_b-metric spaces. , 1399; 6(28): 97-104.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب